# SDR SWIA202161213

- Difficulty date: July 14, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Incorrect
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK IS LACKING 1 EA SET OF TABS AT L/H FS974 REQUIRED TO SECURE AFT INBOARD FLOOR FITTING LUG ON PAX SEAT 17AB Â€“ FOR SEAT PITCH REF SKYWEST EA 7RJ3178-25 FIG 15. FABRICATE REPLACEMENT FLOOR SEAT TRACK AS REQUIRED.    (C-CHECK RO 9-21-21)   REMOVED AND REPLACED SEAT TRACK @ LBL9.0 FS847.00 TO FS989.00. REF: CRJ-700 AMM 53-00-43-400-801-A17. TORQUE WRENCH TUC5658 CAL DUE 31-JUL-22 / *
